Jump to content
Advertisement

Advertisement

Recommended Posts


Advertisement

Hi all, new to the forum and just looking for any similar experiences out there. Over the past 2-3 years i've been dealing with occasional to now more frequent constipation. When this happens i get very bad stomach cramps that come in waves over 1-2 days. Usually the pain passes with a bowel movement. But it has changed my quality of life for the negative.  I've tried alot of OTC remedies but none that was a "go to" and worked. So a few days ago my GI doc gave me a sample of Linzess which i started taking. it seems to work somewhat but noticed im getting headaches/sinusitis pain now. Reading this could be a common side effect of Linzess. Also worth mentioning is I take Cymbalta and have been tapering off it since August of 2020. I'm wondering if the taper off Cymbalta has made my constipation issues more frequent/severe. So my questions are: Anyone else experience headaches from Linzess and if so did they stop after getting used to the medication? And can tapering off Cymbalta in some way cause constipation/IBS-C to worsen?



Advertisement
Link to post
Share on other sites

Jeffrey Roberts

Hi Cramps_Man,

I have used Cymbalta before and I know it takes a long time to taper off of it. I don't recall constipation while tapering from it. If anything, I was mostly nauseated and dizzy more than anything else.

I'm not really sure about the headaches and sinus pain with Linzess. Have you asked your pharmacist or doctor about that? Linzess is something that you can easily stop using. Why not try that and see if the headaches improve?

Link to post
Share on other sites

12 minutes ago, Jeffrey Roberts said:

I'm not really sure about the headaches and sinus pain with Linzess. Have you asked your pharmacist or doctor about that? Linzess is something that you can easily stop using. Why not try that and see if the headaches improve?

Hi Jeffrey, thanks for the quick reply. Yes thats the plan for now... It is a known side effect based on what i've read. i just filled the Rx and hoping the headaches subside after awhile.

  • Like 1
Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...